# SDR CALA2016120901045

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N15752
- Make and model: Boeing 737-7
- Aircraft serial: 29048
- Aircraft time: 55,998 hours, 21,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE,RT SIDE WINDOW POST BETWEEN R1 AND R2,TOP SECTION. OUTER SKIN IS CRACK. ONE INCH COMING FROM L1 WINDOW CUTOUT.  INSTALLED DOUBLER/TRIPLER REPAIR IAW EC/RA  5610-01387,PART 1.
